# SDR UIEA201805160858

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Switch
- Part number: 30004624
- Part serial: 4855
- Condition: Failed
- Location: Tai Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TAI VALVE FOUND CANNOT OPEN DURING ENGINE GROUND RUN TEST.  THE TAI VALVE REMOVED AND REPLACED IAW AMM 30-11-02, REV 124.  TAI TEMP SWITCH REMOVED AND REPLACED IAW AMM 30-11-03 REV 124. TEST CARRIED OUT DURING ENGINE GROUND RUN.  TEST FOUND SATISFACTORY IAW AMM 30-11-03 REV 124.
